# SDR P5CA9600203

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7401793
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO UNABLE TO START NR 1 ENGINE.  REPLACED STARTER, STARTER GEARBOX MOUNT ADAPTER AND MOUNT CLAMP IAW MM 80-11-01.
